I have had ms for 17 years now. left leg has always had trouble walking. Taking Copaxone now among other meds. Currently my left leg toes wont uncurl when I walk. Now my right toes are beginning to do the same. Has any one else experienced this?View Thread
I have been on copaxone for two years now. Before that it was aavonex for 8 years. Have had ms for 17. You cant really ddetermine what med works for ms. everyone is different, as i am sure you have been told. Copaxone is a daily injection with an enjector that is so easy to use. Avonex had a long needle that was jabbed into muscle area. It was a long needle. Side effects for 2 days. felt horrible. no side effects with copoxane for me. was happy with the injection. But remember all meds affect ms patients differently. good luck!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.